SOME FIXED POINT RESULTS FOR CARISTI TYPE MAPPINGS IN MODULAR METRIC SPACES WITH AN APPLICATION


Turkoglu D., Kilinc E.

INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS, vol.12, no.1, pp.15-21, 2016 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2016
  • Journal Name: INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.15-21
  • Keywords: modular metric spaces, fixed point, Hausdorff metric

Abstract

In this paper we give Caristi type fixed point theorem in complete modular metric spaces. Moreover we give a theorem which can be derived from Caristi type. Also an application for the bounded solution of funcional equations is investigated.